MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY CSF-FLOW CONTROL VALVE, CONTOURED SMALL, LOW; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY CSF-FLOW CONTROL VALVE, CONTOURED SMALL, LOW; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 42312
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 06/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that on (b)(6) 2017, the patient was admitted to the hospital for a wound leak at the surgical site.The doctor repaired the surgical incision.It was noted the wound was oversewn with 3-0 monocryl at the patient's bedside after local injection.It was also stated that there was a slight worsening of hydrocephalus; however, there was no evidence of shunt malfunction.The patient was released the following day, and the parents were instructed to a pump regimen of 10 times every 2 hours.

Brand Name
CSF-FLOW CONTROL VALVE, CONTOURED SMALL, LOW
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8636152
Report Number2021898-2019-00192
Device Sequence Number1821624
Product Code JXG
UDI-Device Identifier00643169466494
UDI-Public00643169466494
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K841442
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model Number42312
Device Catalogue Number42312
Device Lot NumberD80703
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2019
Initial Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age10 MO